# SDR DALA2019102906267

- Difficulty date: October 13, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,242 hours, 51,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP HINGE SECONDARY FAIRING MISSING. INSTALLED RT WING FLAP TRACK FAIRING PER ERA 580914-14 REV ORIGINAL. (LP5587434)
